# SDR VNA202310092004

- Difficulty date: October 9, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 28,759 hours, 21,834 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: CC670341701
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD SIDE INTERCOSTAL DD7 BRACKET FOUND TO BE CRACKED IN THE RADIUS.
